ATLANTA – Pfizer Consumer Healthcare is recalling one specific lot of Children’s Advil because of concerns that a labeling error could lead to an overdose.
According to the pharmaceutical company, it’s voluntarily recalling the 4-ounce bottles of bubble gum-flavored Children’s Advil Suspension because the dosage cup is marked in teaspoons, but the instruction label on the bottle is in milliliters, according to a press release.
The company says that the mislabeling could make it easy for an overdose to occur.
The following details were provided about the product being recalled:
The company says that the most common symptoms associated with ibuprofen overdose include nausea, vomiting, headache, drowsiness, blurred vision and dizziness.
Consumers can return the product to the store where it was purchased for a full refund.
Anyone with additional questions or concerns can contact Pfizer Consumer Healthcare's Information line at 800-882-3845.